Dwyer, W., Greenlees, J.P.C. and Iyengar, S. (2006) Finiteness in derived categories of local rings. Commentarii Mathematici Helvetici, 81 (2). pp. 383-432. ISSN 0010-2571
Abstract
New homotopy invariant finiteness conditions on modules over commutative rings are introduced, and their properties are studied systematically. A number of finiteness results for classical homological invariants like flat dimension, injective dimension, and Gorenstein dimension, are established. It is proved that these specialize to give results concerning modules over complete intersection local rings. A noteworthy feature is the use of techniques based on thick subcategories of derived categories.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | Imported from arXiv |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Beccy Shipman |
Date Deposited: | 04 Mar 2009 17:33 |
Last Modified: | 21 Nov 2015 15:01 |
Published Version: | http://www.ems-ph.org/journals/show_abstract.php?i... |
Status: | Published |
Publisher: | European Mathematical Society Publishing House |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:7802 |